MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB PREP PLATE SZ3; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES

DEPUY IRELAND - 9616671 ATTUNE REV TIB PREP PLATE SZ3; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Catalog Number 250620003
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided.The full udi is currently not available.
 
Event or Problem Description
It was reported, that during cleaning in the sterile processing department.A tibial prep plate was broken.There was no reported patient complication or surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: h6 medical device problem code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: complaint.Background: discovery with cleaning from steril department.Complication: no.Delay surgery: no.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed that the attune rev tib prep plate sz3 had what appears to be slight cracks on the centered inner orifice.The potential cause of the observed condition could be attributed to several factors, including heavy use of the alignment handle, damage incurred while using the tibial offset guide, or unintended forces such as drilling through the prep tower while off-axis or applying slight prying motions.However, a definitive root cause cannot be determined.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune rev tib prep plate sz3 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE REV TIB PREP PLATE SZ3
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20658504
Report Number1818910-2024-23448
Device Sequence Number17968024
Product Code HWT
UDI-Device Identifier10603295435969
UDI-Public(01)10603295435969
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250620003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/13/2024
12/03/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date11/20/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown